|combivir and reyataz combo
Dec 17, 2005
I recently switched my regimen from sustiva and combivir to reyataz and combivir, due to side effects that I could not deal with. My last blood work stated my cd4 - 900s and VL 110. I have been on my new regimen for over a month. My new blood test came in today and stated cd4 650s and VL 99. I was a bit upset with the drop in tcell count and not a substantial drop to undetectable with my VL. Is this a normal range for t cells to fall etc. I recently was diagnosed in JULY 04 and have been on meds since then and saw my VL drop dramatically and my CD4 count increase. Should I be concerned about gaps in the cd4 count ranges, or is that a normal rise and fall for and HIV person. I see my dr now every 2 months instead of monthly. And He is not reachable for 2 weeks, SHould i be concerned? thank you
| Response from Dr. Holodniy
I do not think you need to be concerned.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Sex With A Prostitute?
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.